# SDR COEA2009010903913

- Difficulty date: January 6, 2009
- Submitted: January 10, 2009
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 23,548 hours, 31,596 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53172206258
- Condition: Corroded
- Location: Zone 100
- Part time: 23,548 hours, 31,596 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, LEVEL 2 CORROSION.  CORROSION FOUND ON FLOOR BEAM 9 ON THE UPPER FLANGE 3 INCHES LT AND RT OF THE CENTER LINE.  BLEND OUT OF CORROSION BEYOND SRM ALLOWABLE LIMIT. CUT OUT DAMAGED AREA ON FLOORBEAM AND INSTALLED A DOUBLER AND FILLER.
